BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-M4-26-195-26U |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"no existing implanted devices.Patient had very small access (pre-case plan iliac measured 5mm) and to provide little movement throughout the aorta because of thrombus,, device went up smooth, physician used a 14fr dilator from the 14fr dryseal sheath and used rotoglide lubricant to help advancing.2 perclose proglide were used in left groin.Deployment was uneventful, all four steps were performed without an issue.In position 4, the tip was pulled and visualized back to sheath by physician and locked in position 2.While in position 2, system was exiting and was tight to remove in the right iliac.Physician fluoro groin area and noticed tip was still in groin and sheath tip was out of body (access pt).Physician immediately perform a cut-down in the right groin to remove the tip.Patient was stable throughout procedure.Tip was removed and physician closed patient." patient outcome: "patient was stable from start to end of procedure.Post procedure, physician updated us that patient was stable and doing well post-op.Physician followed up with us that patient was stable and doing well 1 day after post-op.".
Additional Manufacturer Narrative
Event or Problem Description